Hello, as a licensed veterinarian I am happy to assist you!
The good news is that Clover will likely be just fine. Though she ate a lot of them (as labs always do!), the active ingredient in this medication is not toxic
and does not cause overdoses. However, as with any sudden change to their "diet" this could cause vomiting and/or diarrhea.
The only exceptions to this would be if she has a heart condition (as these tablets are high in sodium) or diabetes
(as they are high in sugar), in which case I would take her to a vet for monitoring as they could complicate these conditions.
Otherwise, I recommend just keeping an eye
on her. If she starts acting strange/is not her normal self, acts sick, or has vomiting or diarrhea that persists, a trip to the vet would be warranted.
Thank you for your question- I hope you find this information useful! Please feel free to respond with additional questions please remember to rate my answer so I receive credit for my time.
All the best to you and Clover,